Toggle Main Menu Toggle Search

Open Access padlockePrints

Operator algebras of monomial ideals in noncommuting variables

Lookup NU author(s): Dr Evgenios Kakariadis

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License (CC BY-NC-ND).


Publication metadata

Author(s): Kakariadis ETA, Shalit OM

Publication type: Article

Publication status: Published

Journal: Journal of Mathematical Analysis and Applications

Year: 2018

Volume: 472

Issue: 1

Pages: 738-813

Print publication date: 01/04/2019

Online publication date: 22/11/2018

Acceptance date: 19/11/2018

Date deposited: 19/11/2018

ISSN (print): 0022-247X

ISSN (electronic): 1096-0813

Publisher: Academic Press

URL: https://doi.org/10.1016/j.jmaa.2018.11.050

DOI: 10.1016/j.jmaa.2018.11.050


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share